Hair is the feature that brings out shininess in your face. It adds to a style element of your body. What if you are losing your hair? Really, it will be dreadful. Hair is such a thing that by styling it differently, you can achieve a complete new looks to your face. This can bring a new outlook towards life too. Seriously, hair is a significant and vital part of our life.
Looking good makes one feel good. So, when one does not look good because of hair loss, he is bound to feel bad, thus resulting into depression. Also, this could give its way to mental agony, lack of self-confidence, isolation from friends etc. which will affect the happiness in one’s life to a certain extent. However, there are many factors due to which hair loss can happen. One of them could well be the lack of vitamins in your body.
Besides that, if you had been ill for three-four months or something, then due to the stress level, hair fall can start to occur. Relating this, if you had been through any surgery, then too hair fall can occur.
Another cause of hair loss may be hormonal problems. The hair may fall out if the thyroid gland is overactive or under active. It can be helped by treatment thyroid disease. If male hormones known as androgens or a female hormone named as estrogens are out of order or balance, then hair loss may happen. If the hormonal imbalance is resorted to proper balance, then the hair loss can come to a halt. In the case of woman, many women observe loss of their hair about three months after they have had a baby. It’s also pertinent to hormones only.
Also, if you wear pigtails or cornrows or make use of tight hair rollers, the force and pull on your hair loss can lead to a loss named traction alopecia( say: al-oh-pee-sha). The hair can come back to its original position if the pulling is resorted to a halt.
Besides, some medicines are known to cause loss of hair. Medicines for gout, blood thinners, medicines made use in chemotherapy for the treatment of cancer, too much of vitamin A, birth control pills and antidepressants and also be the reason behind the loss of your hair. Consult the doctor who has given the medicine if you feel like losing your hair after taking the medicine. Mostly, the hair ameliorates if you discontinue the usage of the medicine.
Adding to the causes, some infections may lead to hair loss. In the case of children, fungal infections may be the cause behind hair loss. Antifungal medicines may be the right treatment for such kinds of hair loss.
Finally, hair loss may happen as a part of an underlying disease, like those of lupus or diabetes. It is very significant to get acquainted with the cause, as often, hair loss can be an early sign of disease. One should report to the doctor. Your blood test or biopsy of the scalp may be the underlying need for the doctor.
Thus, do not aggravate your hair loss by being lazy and not turning to the doctor.